# SDR UALA2010071902564

- Difficulty date: July 19, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N479UA
- Make and model: Airbus A320-232
- Aircraft serial: 1538
- Aircraft time: 29,326 hours, 13,061 cycles
- Engine: Iae V2527A5
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 4500001B
- Part serial: 1673APS
- Condition: Faulty
- Location: Apu Bay
- Component: Apu
- Component part number: 4500001B
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER PACKS WERE TURNED ON ACFT HAD A FOUL SMELL.   DURING PACK BURNOUT FOUND APU TO BE THE SOURCE OF OIL SMELL IN ACFT CABIN. AFTER APU SHUTDOWN, THEN RE-START SMELL CAME BACK. RECOMMEND REPLACING CABIN RECIRC FILTERS DUE TO POSSIBLE CONTAMINATION.-DURING PACK BURNOUT FOUND APU TO BE THE SOURCE OF OIL SMELL IN ACFT CABIN.  AFTER APU SHUTDOWN, THEN RE-START SMELL CAME  BACK. REPLACED IAW TOD.
